# SDR QXEA2024052800135

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 14,247 hours, 9,536 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Module
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Ams Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERPRES ON T/O. RETURNED TO FIELD. LANDING UNEVENTFUL. C/W E-175 FIM TASK 36-11-00-810-811-A STEPS 1-6H NOTED F/C 36111210AM1 CH 1 EC 3239 5-26-24.C/W E175 FIM 36-11-00-810-811-A STEP 6 H AND I.(1)(A) AMS DRIVE MODULE 20 REMOVED AND REPLACED REF E175 AMM 21-00-02-000/400-801-A.  OPS CHECK GOOD, C/W AIR LEED SYSTEM OPS TEST FOR #1 BLEED REF. E175 AMM 36-00-00-710-801-A.  BLEED 1 OVERPRESS/BLEED 1 FAIL DID NOT RETURN.  BLEED 2 SWITCH WAS PLACED BACK IN MEL CONFIG. FOR DEFECT 1063982.
